MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; COLONOSCOPE AND ACCESSORIES

FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; COLONOSCOPE AND ACCESSORIES
Model Number EC-760R-V/L
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, fujifilm healthcare americas corporation was informed of an event involving ec-760r-v/l.It was reported that the cable snapped during the procedure.The delay was that the customer had to changed the scope out during the procedure.There was no major delay, and the patient was not impacted.There was no harm or injury to the patient.

Brand Name
FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L
Common Device Name
COLONOSCOPE AND ACCESSORIES
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 25885 38
JA  2588538
MDR Report Key18074458
Report Number1000513161-2023-00074
Device Sequence Number7759669
Product Code FDF
UDI-Device Identifier14547410358688
UDI-Public(01)14547410358688(11)210201
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-760R-V/L
Device Catalogue NumberN/A
Device Lot Number3C729G361
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown